# SDR A6WA201441181

- Difficulty date: February 18, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,629 hours, 24,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317011
- Part serial: 7779
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PRESS VENT SUPPORT CLIP IS CRACKED.  R & R INNER ANGLE AT LT PAX DOOR FRAME STRUCTURE IAW SRM 51-42-06 PARA 9B 1 PG 11 REV 32.
